Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 62, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 23, 2021, 12:57 PM EDT for York County, Maine; Belknap County, Carroll County, Strafford County, New Hampshire. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2021, 12:57 PM EDT (16:57 UTC)
- Expired
- Jul 23, 2021, 1:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties York County, ME, Belknap County, NH, Carroll County, NH, Strafford County, NH
The radar
The Portland,ME radar (KGYX), 73 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 1:00 PM EDT | HAIL 1 | 4 Sw Effingham, NH | QUARTER-SIZED HAIL FELL FROM APPROXIMATELY 12:55 TO 1PM AT THE PINE RIVER STATE FOREST. MEASURED HAIL WITH RULER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 5.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1504 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
663
WUUS51 KGYX 231657
SVRGYX
MEC031-NHC001-003-017-231730-
/O.NEW.KGYX.SV.W.0062.210723T1657Z-210723T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
1257 PM EDT Fri Jul 23 2021
The National Weather Service in Gray Maine has issued a
* Severe Thunderstorm Warning for...
West central York County in southwestern Maine...
Northwestern Strafford County in central New Hampshire...
Eastern Belknap County in central New Hampshire...
Southeastern Carroll County in northern New Hampshire...
* Until 130 PM EDT.
* At 1256 PM EDT, a severe thunderstorm was located over Ossipee,
moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ossipee, Effingham, Wolfeboro, Acton, Brookfield, Wakefield,
Middleton, New Durham, Newfield and Milton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4371 7119 4376 7104 4353 7089 4347 7117
TIME...MOT...LOC 1656Z 350DEG 12KT 4369 7107
HAIL...1.00IN
WIND...60MPH
$$
MSCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 10:09 AM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 23, 10:09 AM EDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Gray ME 1009 AM EDT Fri Jul 23 2021 .SYNOPSIS... Mostly sunny skies this morning will give way to afternoon clouds with scattered showers and a few thunderstorms. High pressure builds in tonight bringing fair weather Saturday before shifting offshore Saturday night. A frontal system will approach Sunday bringing more widespread showers followed by an uptick in temperatures Monday. Chances for showers continue through the middle of next week as a frontal boundary stalls near New England. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 10am update... minor adjustments for current conditions. For this afternoon have focused PoP along the SW Maine coast where CAMs continue to indicate the highest chance for storms. 645 AM Update... Hi res guidance, particularly the HRRR, have been pointing towards SW Maine and SE New Hampshire as areas for best chances to see a gusty thunderstorm this afternoon and evening. Given the overall environment and expectations of hit or miss type coverage, confidence is not quite there to boost PoPs above the current 50 percent chance forecast, but worth mentioning here that for those with outdoors plans near the beaches to be weather aware for a Friday afternoon/evening gusty thunderstorm. For this update have have slightly increased PoPs over the waters where guidance suggests that showers and storms will be able to maintain themselves for some distance offshore as well us updated temperatures based on latest observations. ORIGINAL DISCUSSION... After a cool and mostly sunny start, daytime heating will lead to an increase in stratocu this afternoon with scattered showers and possibly some thunderstorms. Cold pool aloft associated with an upper low over the Canadian Maritimes is expected to shift more overhead today with H5 temperatures at -16C sampled by 23.00Z KGYX sounding expected to lower to -18C this afternoon. This will lead to better instability today than yesterday and with a more pronounced short wave rotating around the upper low, areal coverage of showers is expected to be greater. Winds will be relatively weak throughout the atmospheric column leading to little shear so expecting more pop- up/pulse convection as opposed to thunderstorms with organized updrafts. However... given steepening lapse rates and wet bulb zero heights around 8KFT, cannot rule out some pea sized hail with stronger cells and some gusty outflows with inverted-V low level thermodynamic profiles. Shower and thunderstorm activity will wane this evening with the loss of heating. All in all, after a cool start expecting pleasant weather for much of the day, especially for those that can dodge an afternoon shower or storm with highs in the 70s. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... Ridging aloft and high pressure at the surface will build in from the west tonight with high pressure cresting over the area tomorrow morning. This will allow for mostly clear skies and light winds tonight allowing for some radiational cooling leading to temperatures to drop lower than this past night while still generally in the 40s to 50s. Radiational cooling will also allow for some patchy fog to develop to night with potential for areas that receive appreciable rainfall to see areas of persistent fog. High pressure will be in control Saturday for fair weather and highs into the uppers 70s to near 80F. Conditions will be favorable for a sea breeze to develop tomorrow bringing cooler conditions to the coast with highs restricted to the lower 70s near the beaches. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... Overview: No major changes expected to the pattern thru the extended...with mean trofing over the region dominating. This will keep any big heat and humidity at bay...with temps near to below normal at times. Impacts: Focus is mainly on Sun...especially across Wrn zones. If we can get sufficient clearing behind the morning remnant precip/warm front there is a risk for some strong afternoon thunderstorms. Forecast Details: Decaying convection along and N of the warm front will spill into the forecast area Sun morning. The wild card will be how much clearing occurs behind this feature. Forecast shear profiles are just strong enough for some storm organization...so given sufficient heating a few stronger storms are possible. These would mostly be a threat across NH where there is a greater likelihood of faster/prolonged clearing. My preference is to take the under on warm front speed thru the area...and SREF conditional severe probabilities are only into the CT River Valley locally...so I will leave out any enhanced wording for now despite the SPC marginal risk. Beyond Sun we keep low heights aloft...and this continues into midweek. These low heights coupled with daytime heating should be enough to fire off some diurnal convection and the NBM PoP looks fine to cover that threat. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... Short Term...VFR expected through this morning. Afternoon clouds and SHRA/TSRA may bring MVFR and locally brief IFR conditions in heavier showers or storms. Areas of fog are expected late tonight bring periods of IFR/LIFR with greatest confidence for fog to impact KHIE and KLEB. Conditions improve to VFR Saturday under high pressure. Long Term...Likely SHRA and TSRA Sun will lead to areas of MVFR conditions...especially early in the passage of the warm front. Sun afternoon thru Tue precip will become more showery in nature and so VFR conditions are expected more often than not. Any convection will lead to local MVFR/IFR conditions. && .MARINE... Short Term...A few thunderstorms that form over land this afternoon may track over the waters with an environment supportive for gusty winds. Otherwise winds and seas will remain below SCA thresholds through Saturday. Long Term...Sly flow increases ahead of an approaching front Sun. Well outside the bays seas my briefly push 5 ft before diminishing behind the front. Otherwise winds and seas are expected to remain below SCA thresholds. && .TIDES/COASTAL FLOODING... High astronomical tides will peak with tonight's high tide and although winds will be light, the high astronomical tide may potentially reach minor flood stage, particularly at Hampton. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. && SYNOPSIS... NEAR TERM...Curtis SHORT TERM...Schroeter LONG TERM...Legro AVIATION...Legro/Schroeter MARINE...Legro/Schroeter TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 23, 3:06 AM EDT, 9 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 306 AM EDT Fri Jul 23 2021 MEZ023-024-NHZ014-240715- Coastal York-Coastal Cumberland-Coastal Rockingham- 306 AM EDT Fri Jul 23 2021 This Hazardous Weather Outlook is for southwest Maine and southern New Hampshire. .DAY ONE...Today and tonight. Astronomical tides peak tonight and given that recent tides have managed to rise a little higher than predicted some minor flooding is possible in the low lying areas from Portland south to the Seacoast. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007>009-012>014-018>022-025>028-033-NHZ001>013-015-240715- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Sagadahoc-Lincoln-Knox-Coastal Waldo-Interior Cumberland Highlands- Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Western And Central Hillsborough- 306 AM EDT Fri Jul 23 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-240715- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 306 AM EDT Fri Jul 23 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 23, 12:20 PM EDT, 37 minutes before
Special Weather Statement National Weather Service Gray ME 1220 PM EDT Fri Jul 23 2021 MEZ018-019-023-024-231645- Interior York-Coastal York-Central Interior Cumberland-Coastal Cumberland- 1220 PM EDT Fri Jul 23 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN YORK AND SOUTHWESTERN CUMBERLAND COUNTIES... At 1219 PM EDT, a strong thunderstorm was located near Hollis, or 12 miles west of Westbrook, moving southeast at 20 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... South Portland, Biddeford, Westbrook, Saco, Gorham, Buxton, Hollis, Standish, Waterboro, Scarborough, Lyman, Arundel, Limington, Limerick and Dayton. If outdoors, consider seeking shelter inside a building. LAT...LON 4366 7077 4375 7057 4364 7034 4347 7059 TIME...MOT...LOC 1619Z 312DEG 18KT 4366 7063 MSC
Special weather statement, Jul 23, 12:29 PM EDT, 28 minutes before
Special Weather Statement National Weather Service Gray ME 1229 PM EDT Fri Jul 23 2021 MEZ008-012-013-020-021-231700- Southern Oxford-Androscoggin-Southern Franklin-Kennebec-Northern Franklin- 1229 PM EDT Fri Jul 23 2021 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL KENNEBEC...EAST CENTRAL OXFORD...NORTH CENTRAL ANDROSCOGGIN AND SOUTHEASTERN FRANKLIN COUNTIES... At 1228 PM EDT, strong thunderstorms were clustered over Wilton, or near Farmington, moving southeast at 20 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Farmington, Turner, Jay, Belgrade, Livermore Falls, Dixfield, Canton, Wilton, Weld, Leeds, Livermore, Buckfield, Chesterville, Hartford, Fayette, Carthage, Avon, Town Of Washington, Mount Vernon and Vienna. If outdoors, consider seeking shelter inside a building. LAT...LON 4471 7048 4477 7013 4447 6986 4431 7029 TIME...MOT...LOC 1628Z 329DEG 17KT 4461 7025 MSC
Special weather statement, Jul 23, 12:31 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Gray ME
1231 PM EDT Fri Jul 23 2021
NHZ002-003-231700-
Northern Grafton-Southern Coos-
1231 PM EDT Fri Jul 23 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COOS COUNTY...
At 1231 PM EDT, a strong thunderstorm was located over Lancaster,
moving southeast at 15 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Berlin, Lancaster, Bethlehem, Carroll, Jefferson, Dalton, Whitefield,
Randolph, Northumberland and Stark.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4444 7166 4446 7165 4446 7164 4447 7165
4449 7163 4448 7163 4450 7158 4452 7159
4454 7158 4456 7160 4456 7156 4458 7155
4460 7150 4437 7127 4425 7160 4443 7168
TIME...MOT...LOC 1631Z 332DEG 13KT 4449 7157
MSCSpecial weather statement, Jul 23, 12:38 PM EDT, 19 minutes before
Special Weather Statement National Weather Service Gray ME 1238 PM EDT Fri Jul 23 2021 MEZ012-018-NHZ006-010-231715- Southern Oxford-Interior York-Strafford-Southern Carroll- 1238 PM EDT Fri Jul 23 2021 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN YORK... NORTH CENTRAL STRAFFORD AND SOUTHEASTERN CARROLL COUNTIES... At 1237 PM EDT, strong thunderstorms were clustered near Effingham, or near Ossipee, moving southeast at 15 mph. Winds in excess of 40 mph and penny size hail are possible with these storms. Locations impacted include... Alfred, Ossipee, Effingham, Cornish, Waterboro, Wolfeboro, Limerick, Acton, Freedom, Brookfield, Wakefield, Parsonsfield, Newfield, Shapleigh, Porter, Middleton and Milton. If outdoors, consider seeking shelter inside a building. LAT...LON 4373 7118 4382 7094 4360 7070 4346 7102 TIME...MOT...LOC 1637Z 328DEG 15KT 4371 7102 MSC
Special weather statement, Jul 23, 12:47 PM EDT, 10 minutes before
Special Weather Statement National Weather Service Gray ME 1247 PM EDT Fri Jul 23 2021 MEZ007-012-NHZ002-004-231715- Southern Oxford-Northern Oxford-Southern Coos-Northern Carroll- 1247 PM EDT Fri Jul 23 2021 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL OXFORD... SOUTHEASTERN COOS AND NORTHEASTERN CARROLL COUNTIES... At 1246 PM EDT, strong thunderstorms were clustered near Pinkham Notch, or 10 miles south of Berlin, moving southeast at 30 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Conway, Berlin, Fryeburg, Bethel, Pinkham Notch, Mount Washington, Waterford, Gorham, Bartlett, Lovell, Greenwood, Jackson, Chatham, Gilead, Milan, Stowe, Stoneham, Mason, Batchelders Grant and Shelburne. If outdoors, consider seeking shelter inside a building. LAT...LON 4445 7145 4460 7117 4427 7065 4401 7115 TIME...MOT...LOC 1646Z 328DEG 24KT 4434 7121 MSC
Special weather statement, Jul 23, 12:53 PM EDT, 4 minutes before
Special Weather Statement National Weather Service Gray ME 1253 PM EDT Fri Jul 23 2021 NHZ011-015-231730- Western And Central Hillsborough-Cheshire- 1253 PM EDT Fri Jul 23 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHESHIRE AND SOUTHWESTERN HILLSBOROUGH COUNTIES... At 1252 PM EDT, a strong thunderstorm was located over Peterborough, or near Jaffrey, moving south at 15 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Jaffrey, Peterborough, Marlborough, Greenfield, Dublin, Mason, Rindge, Greenville, New Ipswich, Sharon, Temple, Fitzwilliam and Wilton. If outdoors, consider seeking shelter inside a building. LAT...LON 4272 7211 4290 7216 4294 7189 4271 7174 TIME...MOT...LOC 1652Z 343DEG 14KT 4287 7199 MSC
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 12:20 PM EDT | Special Weather Statement | GYX | York | 25 min |
| Jul 23, 12:29 PM EDT | Special Weather Statement | GYX | Kennebec | 31 min |
| Jul 23, 12:38 PM EDT | Special Weather Statement | GYX | York | 37 min |
| Jul 23, 12:47 PM EDT | Special Weather Statement | GYX | Oxford | 28 min |
| Jul 23, 1:05 PM EDT | Special Weather Statement | GYX | Androscoggin | 25 min |
| Jul 23, 1:09 PM EDT | Special Weather Statement | GYX | Kennebec | 36 min |
| Jul 23, 1:30 PM EDT | Special Weather Statement | GYX | Androscoggin | 30 min |
| Jul 23, 1:41 PM EDT | Special Weather Statement | GYX | Kennebec | 34 min |
| Jul 23, 1:45 PM EDT | Special Weather Statement | GYX | York | 30 min |
| Jul 23, 1:57 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford, York | 27 min |
| Jul 23, 2:05 PM EDT | Special Weather Statement | GYX | Sagadahoc | 25 min |
| Jul 23, 2:09 PM EDT | Special Weather Statement | GYX | Kennebec | 36 min |
| Jul 23, 2:13 PM EDT | Severe Thunderstorm Warning | GYX | York | 27 min |
| Jul 23, 2:16 PM EDT | Special Marine Warning | GYX | 26 min | |
| Jul 23, 2:21 PM EDT | Special Weather Statement | GYX | Somerset | 39 min |
| Jul 23, 2:24 PM EDT | Severe Thunderstorm Warning | GYX | Oxford, York | 51 min |
| Jul 23, 2:50 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Sagadahoc | 25 min |
| Jul 23, 2:56 PM EDT | Special Marine Warning | GYX | 34 min | |
| Jul 23, 3:13 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Sagadahoc | 32 min |
| Jul 23, 3:19 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Oxford | 41 min |
| Jul 23, 3:25 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Somerset | 23 min |
| Jul 23, 3:27 PM EDT | Special Marine Warning | GYX | 48 min | |
| Jul 23, 3:34 PM EDT | Special Weather Statement | GYX | Androscoggin | 26 min |
| Jul 23, 3:39 PM EDT | Coastal Flood Statement | GYX | Cumberland, York | 10 hr |
| Jul 23, 3:39 PM EDT | Special Marine Warning | GYX | 66 min | |
| Jul 23, 3:41 PM EDT | Special Weather Statement | GYX | Knox | 34 min |
| Jul 23, 4:00 PM EDT | Special Weather Statement | GYX | Androscoggin | 30 min |
| Jul 23, 4:09 PM EDT | Special Weather Statement | GYX | Androscoggin | 36 min |
| Jul 23, 4:14 PM EDT | Special Weather Statement | GYX | Oxford | 31 min |
| Jul 23, 4:22 PM EDT | Special Weather Statement | GYX | Kennebec | 23 min |
| Jul 23, 4:44 PM EDT | Special Weather Statement | GYX | Androscoggin, Kennebec | 31 min |
| Jul 23, 4:57 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford | 33 min |
| Jul 23, 5:23 PM EDT | Special Weather Statement | GYX | Lincoln | 22 min |
| Jul 23, 5:28 PM EDT | Special Weather Statement | GYX | Cumberland, Sagadahoc | 32 min |
| Jul 23, 5:35 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford | 18 min |
| Jul 23, 5:53 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland | 37 min |
| Jul 23, 6:17 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland | 43 min |
| Jul 23, 6:19 PM EDT | Special Marine Warning | GYX | 56 min | |
| Jul 23, 6:30 PM EDT | Special Weather Statement | GYX | York | 30 min |
| Jul 23, 6:57 PM EDT | Special Weather Statement | GYX | York | 18 min |
| Jul 23, 7:06 PM EDT | Special Weather Statement | GYX | York | 24 min |
| Jul 23, 12:31 PM EDT | Special Weather Statement | GYX | Coos | 29 min |
| Jul 23, 12:53 PM EDT | Special Weather Statement | GYX | Hillsborough | 37 min |
| Jul 23, 1:20 PM EDT | Special Weather Statement | GYX | Belknap | 25 min |
| Jul 23, 1:37 PM EDT | Special Weather Statement | GYX | Carroll | 23 min |
| Jul 23, 1:52 PM EDT | Special Weather Statement | GYX | Carroll | 23 min |
| Jul 23, 2:16 PM EDT | Special Weather Statement | GYX | Carroll | 29 min |
| Jul 23, 2:36 PM EDT | Special Weather Statement | GYX | Belknap | 24 min |
| Jul 23, 2:42 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton | 33 min |
| Jul 23, 3:35 PM EDT | Special Weather Statement | GYX | Coos | 25 min |
| Jul 23, 3:38 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 21 min |
| Jul 23, 4:18 PM EDT | Special Weather Statement | GYX | Merrimack | 27 min |
| Jul 23, 4:27 PM EDT | Special Weather Statement | GYX | Rockingham | 33 min |
| Jul 23, 4:38 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 18 min |
| Jul 23, 4:43 PM EDT | Severe Thunderstorm Warning | GYX | Hillsborough, Merrimack, Rockingham | 47 min |
| Jul 23, 5:18 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 42 min |
| Jul 23, 5:59 PM EDT | Special Weather Statement | GYX | Coos | 31 min |
| Jul 23, 6:25 PM EDT | Special Weather Statement | GYX | Grafton | 35 min |
| Jul 23, 7:35 PM EDT | Special Weather Statement | GYX | Carroll | 25 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2021Severe Thunderstorm Warnings in Maine, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.